MAUDE Adverse Event Report: Arthrex, Inc. ACL Repair TightRope, with InternalBrace; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. ACL Repair TightRope, with InternalBrace; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL Repair TightRope, with InternalBrace
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
ACL Repair TightRope, with InternalBrace
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50070547
Report Number1220246-2026-04085
Device Sequence Number10361105
Product Code MBI
UDI-Device Identifier00888867363656
UDI-Public(01)00888867363656(11)250408(17)300331(10)15417751
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL Repair TightRope, with InternalBrace
Device Catalogue NumberAR-1588R-IB
Device Lot Number15417751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown